# SDR CA040220007

- Difficulty date: February 18, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cessna 441
- Aircraft time: 18,117 hours, 8,285 cycles
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: 47061
- Condition: Failed
- Location: Energency Press
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, J
- Precautionary procedure: B, G

## Discrepancy

(CAN) DURING THE CLIMB THE AIRCRAFT EMERGENCY PRESSURIZATION VALVE OPENED WITH OUT BEING SELECTED. THE CREW DEPRESSURIZED THE AIRCRAFT AND RETURNED TO BASE. THE EMERGENCY PRESSURIZATION VALVE WAS REPLACED AND THE AIRCRAFT SYSTEMS FUNCTION CHECKED SERVICABLE
